Jump to content

Potsy420

Members
  • Content Count

    10
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Potsy420

  • Rank
    Member
  1. Thanks for the info; appreciate it. I will ask my doctor when I see him. I do get the pooling of blood too. My EDS doctor said EDS probably caused my POTS.
  2. Thanks for the response! Yes, I have EDS - Type 3 (Hypermobility). How would EDS make me carotid arteries susceptible to damage from tight capes?
  3. Okay, this may sound like a weird post, but normally I have severe adreanline surges and even tachycardia upon waking up to 110 - 120 bpm depending on the day. I went to the barber a week ago and they put the cape around my neck as tight as it would go, or so it felt. My neck has been sore with pains around the carotid arteries and with what feels like a lump in my throat. Since then, literally overnight, my POTS has nearly disappeared with BPs going low then normal and I'm lightheaded and dizzy way more than I usually am. HR's drop into the 50s randomly and I feel extremely weak and then it'l
  4. Question: What dose of Mirtazapine do POTS patients usually take? I'm on 15 mg for sleep, but don't know if it's helping my POTS or not.
  5. ^This... I have the same problem of feeling sick, even when my HR is in the 60-100 bpm range.
  6. Yeah, my HR changes rapidly with my breathing. You can always average it out, but like rgny said, if you get a 30+ bpm increase in HR within a few minutes of standing up (10 minutes I think), you qualify for POTS. Some doctors may want a sustained increase, but with the HR changing constantly, they might average it out? I dunno, maybe others can clarify. On my TTT my supine HR was 70s-80s range with a standing HR of up to 150 bpm with it going up and down, but still being sustained at 30+ bpm difference in HR from supine to standing position.
  7. I get used to them, but I hate being startled when I don't expect a loud boom. Too much stress can make my POTS flare-up. I find POTS makes my nerves on edge a lot, so I've been taking a lot of Gabapentin and Lyrica to calm them lately.
  8. I'm too foggy headed and spacey at times, so I have not driven in 3 1/2 years now (think I'm remembering right - LOL).
  9. I'm definately worse when I first wake up. After I take my meds, my HR improves, but I struggle with a lot of POTS symptoms until nearly bed-time around 2-3 AM when I start feeling better.
  10. Yeah, I get this too. I get mood swings, intense anxiety, hyperhidrosis of hands and feet, and fast heart-rates. Sometimes it turns into a panic attack. I'm taking Gabapentin to help and Lyrica, but I still get symptoms. I think a benzo that is long-acting would help me, but my doctor is trying Lyrica first.
×
×
  • Create New...